# SDR GTIA2017101902206

- Difficulty date: October 19, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 27,001 hours, 12,446 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Defective
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MAKES SQUEALING/HISSING NOISE. REMOVED AND REPLACED DOOR SEAL IAW AMM 52-11-18. LEAKS CHECK GOOD, NO LEAKS NOTED AT THIS TIME.
